# SDR UIEA201000148

- Difficulty date: April 28, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 101,810 hours, 21,118 cycles
- Engine: Ge CF650E2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO DOCUMENTS A MAJOR REPAIR. DURING C-CHECK, CORROSION WAS DETECTED COMMON TO LST SIDE WING INTERSPAR SKIN (65B14451-3 WING UPPER SKIN PANEL NR 1) AFT OF REAR SPAR , WS 415 LOCATION - (REF FIGURE 1).THE CORROSION WAS BLENDED OUT IAW THE SRM 57-30-01 FIGURE 1; THE FLANGE WAS BLENDED TO MINIMUM THICKNESS. REMAINING MATERIAL THICKNESS MEASUREMENT WAS PERFORMED AND FOUND 0.176 INCH, WHILE THE NOMINAL MEASURED THICKNESS IS 0.235 INCH. (REF. FIGURE 2 {NDT REPORT}).THE BLENDOUT DESCRIBED IS STRUCTURALLY ACCEPTABLE WITHOUT ANY REINFORCEMENT IAW MFG MESSAGE: IAI-TLS-10-0021-01C (SR 1-1567652132) CORROSION BLEND-OUT (1" X .7500") ACCOMPLISHED IAW SRM 57-30-01 FIG 1 ON 65B14451-3 (WING UPPER SKIN PANEL NR 1) SKIN AFT OF REAR SPAR, WS 415, AT INTERFACE WITH 65B11616-* (UPPER FIXED T/E PANEL INSTL, WBL 198.6 TO WBL 163. T/E PANEL). A MINIMUM 0.176 INCH REMAINING THICKNESS WAS VERIFIED BY NDT INSP REPORTED (REF FIG 2 {NDT REPORT}). LEVEL 1 CORROSION.
